# SDR AALA201710169018

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 13,150 hours, 2,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING OVERHEAD EMERGENCY DOME LIGHT LENS,  ROW 6. REPLACED THE LIGHT ASSEMBLY IAW AMM  33-51-11.
